MAUDE Adverse Event Report: BECTON DICKINSON AS LVP BLD200M 20D DEHP SMBORE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON AS LVP BLD200M 20D DEHP SMBORE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2278-0500
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission with device evaluation.No product or photo was returned by the customer.The customer complaint of flow issues - back flow could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2278-0500 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
Material: unknown batch#: unknown it was reported by the customer that rn was able to remove the spike and spiked the normal saline flush.The blood backflowed from the tubing up into the normal saline bag causing the entire flush to go pink in colour and diluted with blood.Verbatim: rcc received a complaint via email.Email(s) attached.Rn was able to remove the spike and spiked the normal saline flush.The blood backflowed from the tubing up into the normal saline bag causing the entire flush to go pink in colour and diluted with blood.

Brand Name
AS LVP BLD200M 20D DEHP SMBORE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19940461
Report Number9616066-2024-01111
Device Sequence Number7432651
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public(01)10885403223266
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2278-0500
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown